# SDR FDEA201901100085

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 49,298 hours, 22,364 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS 917 22-10 0031 10JAN19 TLV OPEN U LOGPAGES:3019020 UNCOMMANDED NOSE DOWN. A/P CENTER, FL 210 PASSING FL 220, 4500 FPM RATE OF DESCENT, SPEED WINDOW CLOSED, NO A/P FAULT LIGHT. A/P DISCONECTED. VERY HEAVY YOKE ON PULL OUT MN. MEL 10JAN19 17:13 TLV U RELEASED FOR SERVICE PER MEL : 22-10-01-A CATEGORY : C EXPIRATION : 20JAN19 "MEL 22-10-01-A: __C___ (IDENTIFY L, C OR R) AUTOPILOT - INOP." A/C RELEASE IAW MEL 22-10-01-A : "C" AUTOPILOT - INOP  CAT - C EXP. 22JAN2019 CTL NR 7170202 C/7170202 OPS CHECK ON FCC. & TEST 30 & 40 PER AMM 22-00-02-2.
